Meet & talk to fellow OstoMates 20,331 members

Urostomy leakage

Posted by Patches, on Tue Nov 18, 2014 3:59 am

Hi,  I have Peripheral Neuropathy for the past 3 years. I have to take oxycodone for the pain.Ever since I was on it, I had leaks in the bag. Anyone have problems with medicines causing leakage? Thanks! Pat

Past Member
Reply by Past Member, on Mon Sep 28, 2015 3:30 am

I have leaks, but not because of medications. Instead, my leaks are because my stoma sits in a skin fold. I change 4-5 times per day. I know what your going through. It's a dissability in itself.

Reply by Missymo, on Sat Nov 28, 2015 6:07 pm

Hi pat. Can you tell me what peripheral neuropathy is please??

Reply by Missymo, on Tue Feb 23, 2016 4:37 am

Fies neurotheapy help with pain? & what exactly is the treatment please? 

* Please, do not post contact information like email, Facebook or Twitter accounts, or phone number. These will be removed by the Administrator.
All times are GMT - 4 Hours
Currently online: 17    
3 members & 14 visitors
marty (m)